# SDR ASOA2014102811523

- Difficulty date: October 1, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,941 hours, 20,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED AT BS 280.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01. MAJOR REPAIR.
